# SDR DALA2024121011603

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,994 hours, 25,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 EXIT SIGN MID CABIN, AFTER WINDOW EXITS FALLING FROM CEILING. CORRECTIVE ACTION: RESECURED OVERHEAD EXIT SIGN OPS CKS GOOD. (0698215)
